# SDR MYWA110067

- Difficulty date: July 4, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N752MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28198
- Aircraft time: 25,449 hours, 24,362 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Filter
- Condition: Dirty
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  WEATHER RADAR FAIL MESSAGE IN FLIGHT.  CLEANED THE R/T MOUNT FILTER IAW AMM 34-41-32.  PERFORMED OPERATIONAL TEST IAW AMM 34-41-00 TEST NORMAL.
